MAUDE Adverse Event Report: EXACTECH, INC. TIBIAL PLATE FB SZ 3 RT; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. TIBIAL PLATE FB SZ 3 RT; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 350-12-03
Medical Device Problem Codes Loosening of Implant Not Related to Bone-Ingrowth (4002); Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical study, that the 78 yo male patient had x-rays that showed a progression of tibial component subsidence into the anterior tibia and a suggestion of loosening of tibial component.The date of adverse event onset is (b)(6) 2020.The provider recommended revision to implant with stemmed tibial component.Patient was revised on (b)(6) 2021 with exactech components.The patient¿s outcome was last known as resolved.
 
Additional Manufacturer Narrative
Concomitant medical product(s): serial #: (b)(4), category #: 350-22-63 - tibial insert fb sz 3 rt 12mm, the serial number (b)(4) is not affected by the recall.Serial #: (b)(4), category #: 350-02-03 - talar implant sz 3 rt, serial #: (b)(4), category #: 350-10-03 - ankle sz 3 locking clip.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: b3, d1/d2a/d2b, h6.Mdr section codes updated/corrected: a, b, c, d, e, f, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of tibial loosening and subsidence.The reported tibial loosening and subsidence could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TIBIAL PLATE FB SZ 3 RT
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16560010
Report Number1038671-2023-00454
Device Sequence Number5729317
Product Code HSN
UDI-Device Identifier10885862276193
UDI-Public10885862276193
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number350-12-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2023
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight79 KG
Patient EthnicityNon Hispanic
Patient RaceWhite